MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER
Catalog Number H938743
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices have been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) 5000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bags leaked out of the middle orange port.This was identified during filling.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured on september 02, 2020 to september 04, 2020.H10: two (2) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed and a leak was observed between the spike port tube and the spike port bonding area of both samples.The reported condition was verified.The cause of the condition was undetermined; however, was most likely due to inadequate, or lack of cyclohexanone applied to the spike port tube when it was inserted to the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17267472
Report Number1416980-2023-03382
Device Sequence Number18113449
Product Code LHI
UDI-Device Identifier00085412477275
UDI-Public(01)00085412477275
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue NumberH938743
Device Lot Number60255773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown